# SDR VNAA202207181112

- Difficulty date: July 16, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N520DC
- Make and model: Cndair CL6002C10
- Aircraft serial: 10140
- Aircraft time: 42,259 hours, 31,790 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING MAINTENANCE OPERATION IN ARLINGTON, VA (DCA), A DENT MEASURING 2.500Â€?L X 0.500Â€?W X 0.020Â€?D WAS IDENTIFIED ON THE FUSELAGE SKIN BETWEEN FS364 Â€“ FS379 AND STR17L-STR18L. SEE FIGURE 1 FOR DETAILS. / COMPLETED PERMANENT REPAIR OF DENT ON FUSELAGE SKIN BETWEEN FS364.00 - FS390.00 AND STR17L AND STR18L IAW EA 22-C7-53-0512 REVISION A.  THIS IS A PERMANENT REPAIR. THIS IS A MAJOR REPAIR. FORM 337 COMPLETED AND FILED. SEE TASK BARCODE TRFKE00946MP FOR COMPLETION OF DTE WITHIN 12 MONTHS OF RETURN TO SERVICE DATE."
